# SDR MK1Y202201002

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FAN COWL SUPPORT BEAM LINK, #2 PYLON, P/N 31112522-1 
DURING THE MAINTENANCE INSPECTION AT IAI, THE BORES IN THE #2 PYLON FAN COWL SUPPORT BEAM LINK PIN 311T2522-1 WERE FOUND TO BE WORN. THE BORE DIAMETERS WERE FOUND TO BE Ø.8770". THE NOMINAL DIAMETER OF THE BORES IS 0.8757"-0.8750" PER BOEING DWG 311T2522. 
THE LINK IS MADE FROM 7075-T73 ALUMINUM FORGING PER B767-300 SRM 54-52-90, STRUT ATTACHMENT LINK ID- CF6-80C2 ENGINE.
